# SDR CALA2019081091321

- Difficulty date: August 5, 2019
- Submitted: August 10, 2019
- Operation: Air carrier
- Aircraft: N27733
- Make and model: Boeing 737724
- Aircraft serial: 28800
- Aircraft time: 65,104 hours, 23,054 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146A110412
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME CRACKED AT STA.867 RIGHT BETWEEN S-8RT AND S-9RT(I/B RIVET FOR A/C RAIL ATTACH BRACKET)HFEC CONFIRMED. CUT OUT DAMAGED SECTION OF FRAME AND INSTALLED REPAIR DOUBLER IAW EC/RA 5310-07651,PART 1.
